# SDR FDEA201012144662

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N87232
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE WEG AT STA 1683, RBL 60 CORRODED ON UPPER SURFACE. CORROSION ON WEB AT STA 1683 RBL 60, BLENDED CORROSION AND CHECKED LIMITS IAW SRM 53-60-13, FIG 101,CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED WEB IAW SRM 51-40-02, RECEIVED NEW WEB PN 146N8723-2 ON TRAVELER NR T10/861148, LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05, INSTALLED NEW WEB IAW SRM 51-40-02.  MAJOR REPAIR.
